Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 171406, 12 pages
http://dx.doi.org/10.1155/2012/171406
Research Article

The Research of the Fractal Nature between Costs and Efficacy in the Brain Vascular Disease

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 16 February 2012; Accepted 25 February 2012

Academic Editor: Rudong Chen

Copyright © 2012 Shuo Sun and Xiaocui Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuo Sun and Xiaocui Xing, “The Research of the Fractal Nature between Costs and Efficacy in the Brain Vascular Disease,” Journal of Applied Mathematics, vol. 2012, Article ID 171406, 12 pages, 2012. https://doi.org/10.1155/2012/171406.